U.S. doctors online nowAsk doctors free
Saudi Arabia
A 23-year-old male asked:

As per my pdoc's request i tapered my seroquel (quetiapine) dosage from 37.5 to 25 mg ir and i have insomnia i cant sleep what should i do? i have been on 37.5 1wk

1 doctor answer2 doctors weighed in
Dr. Anthony Vita
Specializes in Psychiatry
Talk to your...: ...physician as soon as possible. It says you are depressed and insomnia can worsen depression. You may need another sleeping aide temporarily, or go back up on the quetiapine, or you may get used to the lower dose. You and your physician can decide on the right course of action.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.